# SDR SCNA00016

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, A LOSS OF THE 'A' SYSTEM HYDRAULICS WAS NOTED.  MANUALLY EXTENDED THE GEAR AND A TOW TO THE GATE WAS REQUIRED.  REPLACED SPOLIER 1 AND 2 RETURN RUPTURED HYDRAULIC LINE WITH A TEMPORARY LINE AND THEN PUT ON DMI.
